Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have mass piles, bleeding, pain in renal, loss of control over urine, vomiting. Suggestion?

hiii..i m indrani paul from kolkata.age 26+..i ve mass piles from 2011..from then i took pilex tablet....but 4 months ago bleeding problem had start......then i used to take osil capsuils from ozone.......10 days in a i dont ve this kind of prob..i daily take cremaffin....but before 7 days i found little bit of pain in ranel..& unable to control urine ........after consult my doctor started taking OFLOMAC i feel vomating & pain in joint ...started bowel doc in now out of city..please help.....
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Your piles complaint & bleeding is no more. Now, you havepain in urintion,no control on urine You were given Oflomac tbs which you think has created vomitting,jt pain & all. how is your urine problem after the Oflamac?
Osil capsules correct the bleeding piles & not likely to cause urine problem.
It seem to have cystitis. If the problem of urine is still there,- you need urine test for any infection/ presence of caliculi etc.-Antibiotic along with supportive Ayurvedic medicine Cystone after a physicians advice should suffice
the vomitting sensation may be due to acidity( due to taking medicines on empty stmoach) antacid like ranitidine preparation ,taking medicines after food,will help.
Joint pains seems to be a separate entity (may be weakness or joint swelling )
Please take care of costipation-the piles manegement is based on a normal defication.take cremmafin in your effective dose, plenty of fibers in diet, sufficient liquids and all.
Answered: Thu, 20 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor